EconPapers    
Economics at your fingertips  
 

Lattice structure of the random stable set in many-to-many matching markets

Noelia Juarez, Pablo Neme and Jorge Oviedo

No 18, Working Papers from Red Nacional de Investigadores en Economía (RedNIE)

Abstract: We study the lattice structure of the set of random stable matchings for a many- to-many matching market. We define a partial order on the random stable set and present two natural binary operations for computing the least upper bound and the greatest lower bound for each side of the matching market. Then we prove that with these binary operations the set of random stable matchings forms two distributive lattices for the appropriate partial order, one for each side of the mar- ket. Moreover, these lattices are dual.

Keywords: Lattice; Structure; Random; Stable; Matching; markets; Many-to-many; Matching; Markets (search for similar items in EconPapers)
JEL-codes: C71 C78 D49 (search for similar items in EconPapers)
Pages: 36 pages
Date: 2020-08
New Economics Papers: this item is included in nep-des
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://drive.google.com/file/d/13zBwcuUu7vKx5wFKdGpQ3NEGpzIXWJ3Y/view (application/pdf)

Related works:
Journal Article: Lattice structure of the random stable set in many-to-many matching markets (2022) Downloads
Working Paper: Lattice structure of the random stable set in many-to-many matching market (2020) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:aoz:wpaper:18

Access Statistics for this paper

More papers in Working Papers from Red Nacional de Investigadores en Economía (RedNIE) Contact information at EDIRC.
Bibliographic data for series maintained by Laura Inés D Amato ().

 
Page updated 2025-04-03
Handle: RePEc:aoz:wpaper:18